# SDR RRXA97263

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5753884501
- Condition: Corroded
- Location: Sta 1754 R/T
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO AFT PRESSURE BULKHEAD VERTICAL BEAM AT STA 1754 RIGHT SIDE, LOWER AFT FACE.  *S/D*  REMOVED CORROSION DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLES IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH D02-R18.  TREATED AREA IAW DC-8 SRM 51-1-8.
